# SDR GLBA200911221

- Difficulty date: November 22, 2009
- Submitted: November 22, 2009
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 28,936 hours, 37,303 cycles
- Engine: Pwa PT6*
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Condition: Inoperative
- Location: Nr 2 Prop
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF TAKEOFF POWER ON RUNWAY, THE NR 2 PROP GAUGE WENT TO ZERO.
